Strict solutions to stochastic semilinear evolution equations in M-type 2 banach spaces

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is devoted to studying stochastic semilinear evolution equations in Banach spaces of M-type 2. First, we prove existence, uniqueness and regularity of strict solutions. Then, we give an application to stochastic partial differential equations.

Original languageEnglish
Pages (from-to)1867-1891
Number of pages25
JournalCommunications on Pure and Applied Analysis
Volume20
Issue number5
DOIs
Publication statusPublished - May 2021

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Strict solutions to stochastic semilinear evolution equations in M-type 2 banach spaces'. Together they form a unique fingerprint.

Cite this